# SDR SWIA201128135

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 26,408 hours, 22,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EXTERIOR EMERGENCY LIGHT ON RIGHT SIDE OF A/C BURNED OUT.  (FLT 5516)  RELAMPED EMERGENCY LIGHT.
